I recently diagnosed myself with adhd, i load up on coffee all day too function, have no attention span, never finish tasks, all the symptoms of innatentive adhd. I tried adderall (adderrall) for the first time and all the symtoms (symptoms) went away. The adderall (adderrall) was from a friend. I felt like this was my answer in life. After the first time of trying it I went to my primary who said i might have it and reffered me to a psyciatrist. That appointment was in 2 weeks from talking to the primary. I figured i can take adderall (adderrall) until i see the doctor and everything would be ok. Everything was fine until thursday night when the adderall (adderrall) crashed and i decided to drink a couple cups of coffee to pick me up. I had a panic attack that night, gave the pills to my mother cause i didnt want anything to do with them anymore. The next day i had another panic attack, and had to take a xanax from a friend. Today i went to my primary who prescribed xanax for me, but i feel so out of it. my mind feel completely brain dead and feels like i cant function and dont know what to do, right now i feel jittery and cant concentrate at all, Cant really eat either. Are these caffeinne and adderall (adderrall) withdrawals? I only took 8 adderall (adderrall) pills, 1 in the morning everyday 30mg xr for the 8 days. I really dont know what to do and dont know if i can make it to the appointment next saturday. Any feedback would help!!!!
You need to see a doctor. This is why you DON'T take pills that are not prescribed for you. It's dangerous, and when something happens, there is no help cause you aren't even supposed to be taking them. I also caution you on too much of that self diagnosis junk. I've played that game a few times, and it doesn't really work!!!!!!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.